# SDR SWIA202265907

- Difficulty date: May 6, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N109SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000404
- Aircraft time: 20,795 hours, 11,580 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE AND REPAIR DENT ON LEFT FORWARD FUSELAGE BELOW CAPTAINS WINDOW BETWEEN FRAMES 12-14 AND STRINGERS 19L AND 20L, DENT MEASURES 9.25" LONG AND .0115 DEEP. SEE ADM 109SY-7735     (C-CHECK RO 6/8/2022)    RECONTOURED DENT BETWEEN FRAMES 12-14 AND STRINGERS 19L AND 20L, NEW DENT MEASUREMENTS ARE 7.5" L X 2.0" W X .030" H,  W/H 66 FOUND TO BE WITHIN ALLOWABLE DAMAGE LIMITS REF EMB175 SRM 53-10-01/AD02 AND ETD2021-170-037155.  REMOVED AND REPLACED EFFECTED SHEAR CLIP REF EMB175 SRM 51-40-08.
